Publications

 

  Q-type Lie superalgebras,   in collaboration with D. Grantcharov, in Advances in Lie Superalgebras, Springer INdAM, vol. 7, 2013, 67--91. pdf-file

  Bounded highest weight modules over q(n),   in collaboration with D. Grantcharov, IMRN (2013). pdf-file

  Denominator identities for finite-dimensional Lie superalgebras and Howe duality for compact dual pairs,   in collaboration with V. Kac, P. M\"oseneder Frajria, P. Papi, Japan. J. Math., 7, (2012), no.1, 41--134. pdf-file

  Denominator identity for affine Lie superalgebras with zero dual Coxeter number,   in collaboration with S. Reif, Algebra and Number Theory, 6 (2012), no. 5, 1043-1059. pdf-file

  Weyl denominator identity for the affine Lie superalgebra gl(2|2)^   preprint, arXiv: 1007.4305. pdf-file

  Weyl denominator identity for affine Lie superalgebras with non-zero dual Coxeter number,   J. of Algebra 337, (2011), 50-62. pdf-file

  Weyl denominator identity for finite-dimensional Lie superalgebras,   in Highlights in Lie algebraic methods, 167-188 Progr. Math., 295, Birkh\"auser/Springer, New York, 2012. pdf-file

  On complete reducibility of infinite-dimensional Lie algebras,   in collaboration with V. Kac, Adv. in Math., 226, no. 2, (2011), 1911-1972 pdf-file

  On representations of the affine superalgebra q(n)^(2),   in collaboration with V. Serganova, Moscow Math. Journal 8, no. 1, (2008), 91--109. ps-file

  Characters of highest weight modules over affine Lie algebras are meromorphic functions,   in collaboration with V. Kac, IMRN (2007) Id: rnm014. ps-file

 

  On the generic Verma module at the critical level over affine Lie superalgebras,   IMRN (2007).Id: rnm079. pdf-file

 

  On simplicity of vacuum modules,   in collaboration with V. Kac, Adv. Math. 211, 2, (2007), 621-677. pdf-file

  Shapovalov determinants of Q-type Lie superalgebras,   IMRP (2006), Art. Id. 96895 pdf-file

  Shapovalov forms for Poisson Lie superalgebras,   in collaboration with V. Serganova, in Non-commutative geometry and representation theory in mathematical physics, Cont. Math. {\bf 391}, AMS, Providence, RI, 2005, p. 111-121. pdf-file

  Kac's construction of the centre of $U(g)$ for Lie superalgebras, J. of Non-linear Mathematical Physics, {\bf 11}, no. 3 (2004), p. 325--347., pdf-file

  Strongly typical representations of the basic classical Lie superalgebras, Journal of AMS, 15, 1(2002), 167-184, pdf-file

  Annihilation theorem and Separation theorem for basic classical Lie superalgebras, Journal of AMS, 15, 1 (2002), 113-165, pdf-file

  The centre of simple P-type Lie superalgebra,  J. Algebra, 246 (2001), 414-428, pdf-file

  The minimal primitive ideals for the Lie superalgebra osp(1,2l), in collaboration with E. Lanzmann, in Advances in Mathematics, 154, 2 (2000), 333-366, pdf-file

  On the ghost centre of Lie superalgebras, Annales Institut Fourier, t. 50 (2000), 1745-1764, pdf-file

  The prime spectrum of the quantum Bruhat cell translate, J. Algebra 227 (2000), 211-253, pdf-file

  The annihilation theorem for the completely reducible Lie superalgebras, in collaboration with E. Lanzmann, in Inventiones Math., 137 (1999), 651-680, pdf-file

  The annihilation theorem for Lie superalgebra osp(1,2l), in collaboration with E. Lanzmann, in C. R. Acad. Sci. Paris, 327 (1998), 237-242.

  The prime spectrum of  a quantum analogue of the ring of regular functions on the open Bruhat cell translate, C. R. Acad. Sci. Paris 325 (1997), 577-582,